# SDR FDKA2009061900130

- Difficulty date: June 19, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 18,042 hours, 17,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6229 IAD TO CVG.  CEILING EXIT LOCATOR FWD SIGN NOT ILLUMINATING.  RESET INVENTORY AND EMER LIGHTS.
